Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had breast cancer, taking Letrozol, burning sensation while urinating. Can I take Augmentin with Letrozol?

Hey, my mother is a breast cancer patient. She is done her treatment which includes surgery, chemotherapy and radiology . She is currently on pills for five years, the name of the pill is Letrozol. My question is that she is right now having some problem i.e. it really burns when she pees, acidity in urine . So i was wondering if she can have Augmentin 1g for the treatment of this, or there is any other cure for that. Can you please name any medication and also let me know if Augmentin is good for her during the circumstances she is in right now.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Sorry to hear about your mother's problem. Letrozol is a kind of a hormonal therapy given for breast cancer.
By your description, it seems like your mother is suffering from a urine infection. It would be best if you get urine routine and urine culture done before starting the antibiotic (augmentin). There is no harm in taking augmentin along with letrozole but augementin usually does not work well in urinary infections. Please consult your doctor after the urine tests and he will prescribe you the necessary medication.

Hope your mother gets well soon.
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor